# SDR IPXA3577862

- Difficulty date: April 12, 2013
- Submitted: April 17, 2013
- Operation: Air carrier
- Aircraft: N408UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23730
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Wedge
- Condition: Punctured
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OTBD AFT T/E WEDGE UPPER PANEL HAS HOLE 2.5 DIA 5.2" FROM INBD EDGE E AND 7.1 FROM T/E COMPOSITE REPAIR IAW EO B757-5750-50438.
